# SDR DL76E960222

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRA - RIGHT GEAR DID NOT RETRACT ON DEPARTURE.  CHECKED RIGHT GEAR FOR OBVIOUS DAMGE AND NONE FOUND.  RESET RIGHT GEAR UP FUSE PER MM 32-32-19.  CHECKED GEAR OPS WITH LG PINS INSTALLED AND FOUND ALL HYD AVAILABLE TO RETRACT GEAR.  ALSO, REPLACED PROX BOX DUE FAILED CARD 014.  THEN HAD 2ND ATB DUE TO RT MAIN GEAR DID NOT RETRACT ON DEPARTURE.  FOUND DRAG BRACE LOCK ACTUATOR FAILED.
